Theoretical and Mathematical Physics

, Volume 50, Issue 1, pp 100–103 | Cite as

An exactly solvable one-dimensional problem with several particle species

  • V. Ya. Krivnov
  • A. A. Ovchinnikov


Particle Species 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. Sutherland, J. Math. Phys.,12, 246 (1971).Google Scholar
  2. 2.
    B. Sutherland, Phys. Rev. A,4, 2019 (1971).Google Scholar
  3. 3.
    B. Sutherland, Phys. Rev. A,5, 1372 (1972).Google Scholar
  4. 4.
    A. M. Perelomov and V. S. Popov, Teor. Mat. Fiz.,4, 48 (1970).Google Scholar
  5. 5.
    G. Horwitz, R. Brout, and F. Englert Phys. Rev.,130, 409 (1963).Google Scholar
  6. 6.
    V. Ya. Krivnov and A. A. Ovchinnikov Zh. Eksp. Teor. Fiz.,76, 654 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • V. Ya. Krivnov
  • A. A. Ovchinnikov

There are no affiliations available

Personalised recommendations